Classes of universal algebras, their non-factors and periodic rings

Khazal, Reyadh R.: Classes of universal algebras, their non-factors and periodic rings. In: Acta scientiarum mathematicarum, (43) 3-4. pp. 295-299. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_003_004_295-299.pdf

Download (813kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 295-299
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 299. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14819

Actions (login required)

View Item View Item